# SDR JJBA20221125023

- Difficulty date: November 24, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 39,179 hours, 26,468 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73130
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD EXTERNAL WING TO FUSELAGE EMERGENCY LIGHT INOP.	R/R BPS#2. OPS CHECK SAT
